Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Diabetic neuropathy, nephropathy and retinopathy, haemorrhage, high creatinine. Is there any kidney problems?

my father have 29 year diabetic-2 and now 74 age.. He have now diabetic nuropathy, nephropathy and retinopathy ... 6 years back he faced a hemarage and treated GDC coiling... now he has 3.8 creatine and blood urine as 97... any option to reduce blood urine ? why blood urin rising. ? is it due to kidney problem or any other issue in liver?
Asked On : Fri, 11 May 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics
Diabetologist 's  Response
DEAR SIR/MADAM

THE RAISED RENAL PROFILE PARAMETERS SUCH AS BLOOD UREA AND SERUM CREATININE IS DUE CKD WHICH IS DUE TO MICROVASCULAR CIRCULATION IN DIABETES.

AS THE CHANGES ARE NOT REVERSIBLE, I RECOMMEND YOU TO REVIEW YOUR CURRENT MEDICATIONS, SO THAT THE LOAD ON KIDNEY SHOULD EASE OFF.

SECONDLY I RECOMMEND YOU TO START INSULIN OR TREATMENT OF DIABETES. TO INDIVIDUALIZE THE GOALS FOR SUGARS AND STRICT BLOOD PRESSURE CONTROL
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor